Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Weakness, tiredness, headache after taking arogyavardhini vati. Side effect?

Hi, I just started Aarogyavardhini Vati last I m feeling extreme weakness, tiredness, headache, etc. Could it be a side effect? I take it for- Urticaria , Endometriosis, Fibromyalgia, Dyspepsia , Lumbar disc prolapse , Cervical spondylosis, acidity, always anxiety for no reason. If not, could you suggest a remedy?
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  732
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Vijay and thanks for the query
Aarigyavardhini Vati is a pure herbal medicine and used for skin and blood disorders. I have not heard about any side effect of this medication. You problem are surely not related to this medicine.
The problems you are listed from which Urticaria, Endometriosis can be treated with the mediaction you are taking or you can consult your dermatologist.
For Fibromyalgia, Disc and cervical problem follow some precautions: Use bed to sleep, No pillow, Lumber belt and cervical collar, No jerky movements, regular exercise and analgesic in worse condition.
More importantly you need a counselling and consulting form your psychiatrist for anxiety because 90% of your problems are related to that.
Hope you will change you mind from counting your problems and make it busy in your area of interest like reading book, cooking etc.
Best Wishes
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor